MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LINEAR POROUS COATED HIP STEM; STEM, HIP, FEMORAL, LINEAR SIZE10 LATERAL (SPCL ORDER) R-NECK

ENCORE MEDICAL L.P. LINEAR POROUS COATED HIP STEM; STEM, HIP, FEMORAL, LINEAR SIZE10 LATERAL (SPCL ORDER) R-NECK
Catalog Number 425-11-010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: due to the patient having a peri-prosthetic fracture; the surgeon removed the stem and sleeve.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the patient had a peri-prosthetic fracture.The in-vivo length of patient service for the implant was 5.1 years.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed to be non-product related.The root cause for the peri-prosthetic fracture was not reported.The scope of this investigation is limited without having the parts available to (b)(4) for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LINEAR POROUS COATED HIP STEM
Common Device Name
STEM, HIP, FEMORAL, LINEAR SIZE10 LATERAL (SPCL ORDER) R-NECK
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6322282
Report Number1644408-2017-00080
Device Sequence Number1226428
Product Code LPH
UDI-Device Identifier00888912087308
UDI-Public(01)00888912087308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991325
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Catalogue Number425-11-010
Device Lot Number108C1008
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-035, LOT 903B1042; 425-11-010, LOT 108C1008
Outcome Attributed to Adverse Event Required Intervention;